# SDR ASAA2022013137334

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,384 hours, 15,527 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22098
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 26,024 hours, 8,234 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB CONTROLLER CAUTION; EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. FAULT VERIFIED, ACCOMPLISHED CONTROL CABIN AUTO TEMPERATURE CONTROL DOES NOT OPERATE FAULT ISOLATION REF B737-800 FIM 21-61 TASK 861. #2 PACK/ZONE TEMPERATURE CONTROLLER SHOWS FAIL ON "FLIGHT DECK TRIM VALVE". REMOVED AND REPLACED V143 CONTROL CABIN TRIM AIR MODULATING VALVE REF AMM 21-61-21/401. PERFORMED AIR LEAK CHECK OF THE DUCT JOINTS AT THE TRIM VALVE, NO LEAK NOTED. ETOPS SIGNIFICANT SYSTEM VERIFICATION SUCCESSFUL.
